# SDR DALA2018083005360

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N707DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39091
- Aircraft time: 48,353 hours, 4,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS WAS MISSING ALONG THE R1 AND GALLEY.  INSTALLED THE LENS.
